# SDR IPXA2021040167638

- Difficulty date: March 3, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 66,507 hours, 13,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ANB720314
- Part serial: TAGD1855497
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CR/H MLG W/W THIRD VERTICAL STIFFNER IS CRACKED AT LWR END ON OB AFT WEBRMOVED AND REPLACED IAW MD11 SRM 51-31-01 AND DRAWING AN87203
